# SDR DALA2018111096578

- Difficulty date: November 9, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 4,942 hours, 2,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED MCDU TEST, FOUND L1 DOOR SLIDE PACK EMERGENCY LIGHTS AT PACK CONNECTOR SHORTED; FOUND CONNECTOR MISWIRED AT PWR SUPPLY 10WL, REPLACED EMERGENCY POWER SUPPLY 10WL
